# SDR 9811119138

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9348
- Make and model: Doug DC-9-15
- Aircraft serial: 45787
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Condition: Failed
- Location: Cabin Press Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

AT APPROXIMATELY FLIGHT LEVEL 14,000 FEET, THE LEFT AND RIGHT AIR CONDITIONING SYSTEM PACKS TRIPPED OFF.  AT FLIGHT LEVEL 17,000 FEET, THE PASSENGER OXYGEN MASKS DEPLOYED.  THE FLIGHT CREW FOLLOWED COM PROCEDURES, RESET THE LEFT AND RIGHT AIR CONDITIONING PACK SYSTEMS, CONTINUED TO DESTINATION AT FLIGHT LEVEL 10,000, AND LANDED WITHOUT INCIDENT.   MAINTENANCE REPLACED THE CABIN DIFFERENTIAL AND ALTITUDE WARNING SWITCHES AND PERFORMED A TEST OF THE CABIN PRESSURE CONTROL SYSTEM, OPERATIONAL CHECK NORMAL.
